On the validity and reliability of the (G '/G)-expansion method by using higher-order nonlinear equations


Creative Commons License

Aslan I., ÖZİŞ T.

APPLIED MATHEMATICS AND COMPUTATION, vol.211, no.2, pp.531-536, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 211 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1016/j.amc.2009.01.075
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.531-536

Abstract

In this study, we demonstrate the validity and reliability of the so-called (G'/G)-expansion method via symbolic computation. For illustrative examples, we choose the sixth-order Boussinesq equation and the ninth-order Korteweg-de-Vries equation. As a result, the power of the employed method is confirmed. (C) 2009 Elsevier Inc. All rights reserved.